# SDR 2004UALA01214

- Difficulty date: December 14, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 49,605 hours, 27,186 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS AT ROW 12 HAVE BEEN PULLED UP.  REPLACED DAMAGED EEL STRIP.
